Aclopride Cold Tablets
Composition: Aceclofenac 100 mg, Paracetamol 325 mg, Cetirizine HCL 10 mg, Caffeine (Anhydrous) 25 mg & Phenylepherine HCL 5 mg
Therapeutic Segment: Anti-Inflammatory & Analgesic
Packing: 1 x 10 Tablets (Blister Pack)
- Fever with Body ache
- Low Back Pain
- Ankylosing spondylitis
- Post-Operative Pain
- Recurrent Fever
- Dental Inflammatory Conditions
Dosage: 1 Tablet twice daily or as directed by Physician
Product Description :
Aceclofenac + Paracetamol + Cetirizine + Phenylephrine + Caffeine is a combination of five medicines. Combination helps treat the symptoms of common cold. It provides relief from common cold symptoms like runny nose, watery eyes, sneezing, and nasal congestion or stuffiness. It also blocks the release of certain chemicals that causes inflammation, pain, and fever associated with cold. It helps loosen thick mucus, making it easier to cough out. It also shrinks the blood vessels and provides rapid relief that lasts for several hours. These actions make breathing easier.
Work Mechanism :
Aceclofenac is a non-steroidal anti-inflammatory drugs (NSAIDs). It works by blocking the release of certain chemical messengers that cause pain and inflammation (redness and swelling). Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer) medicine. It works by blocking the release of certain chemical messengers that cause pain and fever. Cetirizine is an antihistamine medication. It treats allergy symptoms such as itching, swelling, and rashes by blocking the effects of a chemical messenger (histamine) in the body. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Caffeine is a stimulant which decreases sleepiness caused by Cetirizine.